Skip to main content

Items where Author, Editor or other role is "Bennett, Tom"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Bennett, T., Howls, C.J., Nemes, G., Olde Daalhuis, A.B. (2018) Globally Exact Asymptotics for Integrals with Arbitrary Order Saddles. SIAM Journal on Mathematical Analysis, 50 (2). pp. 2144-2177. ISSN 0036-1410. (doi:10.1137/17M1154217) (KAR id:68713)
Format: PDF

Thesis

Bennett, Tom (2015) Exponential Asymptotics for Integrals with Degenerate and Non-Isolated Critical Points. Doctor of Philosophy (PhD) thesis, University of Southampton. (KAR id:66134)
Format: PDF

This list was generated on Sat May 21 20:04:49 2022 BST.